# SDR UPS97822249

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, RT UPPER KEEL BEAM VERTICAL STIFFENER BS 940 IS CRACKED.  FABRICATED AND INSTALLED REPAIR ANGLE IAW SRM 53-2-0 FIG 1B PAGE 2E.
